Optical Solitons in Fiber Bragg Gratings with Polynomial Law Nonlinearity and Cubic-Quartic Dispersive Reflectivity


Zayed E. M. E. , Alngar M. E. M. , Biswas A., EKİCİ M. , Guggilla P., Khan S., ...More

OPTICS AND SPECTROSCOPY, vol.130, no.1, pp.28-34, 2022 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 130 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.1134/s0030400x22010192
  • Title of Journal : OPTICS AND SPECTROSCOPY
  • Page Numbers: pp.28-34
  • Keywords: solitons, cubic-quartic, Bragg gratings, DUAL-CORE SYSTEM, POWER-LAW, STABILITY, PERTURBATION

Abstract

Optical solitons with fiber Bragg gratings and polynomial law of nonlinear refractive index are addressed in the paper. The auxiliary equation approach together with an addendum to Kudryashov's method identify soliton solutions to the model. Singular periodic solutions emerge from these integration schemes as a byproduct.